Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

I have a question

Has anyone here with non hodgkins lymphoma ever get bruising for no apparent reason, no pain no lumps and you know you havent hit anything or bumped into anything?

Comments

  • allmost60
    allmost60 Member Posts: 3,178
    No

    Hi Chris,

     I bruise easily, but only when I bump into something. Haven't experienced bruising like you are talking about. I'm no doctor, but isn't that a sign of internal bleeding? Maybe others will have more info for you. Hope you get this resolved soon. Best wishes...Sue

    (FNHL-stg3-grd2-typA-Dx 6/10-age 63)

  • jimwins
    jimwins Member Posts: 2,107
    Hi Chris

    I did a little research and there could be several things behind this but the best advice is to see your doctor.  If you take aspirin or nsaids (like ibuprofen or similar) you might want to discontinue or decrease until you talk to the doctor.  I'm sorry you are having this problem and hope it gets resolved soon.  Please keep us updated.

    Hugs - Jim

  • anliperez915
    anliperez915 Member Posts: 770
    Hi Chris

    Hi Chris,

    I experienced something like this a long time ago, but it had to do with my platelets. They were very low and I almost had to go through a stem cell transplant. Thank God they gave me a medicine (can't remember the name) and it worked so didn't have to do it in the end! Take care and like my other friends already mentioned, you need to talk to your doc about it. Take care

    Sincerely,

    Liz

  • Bruises

    i have suffered leg pain and also bruises with no obvious cause. Thanks Jim, the NSAIDs might be the answer. I do take Celebrex which I know to be an NSAID. i will look into that aspect.

  • Joemory21
    Joemory21 Member Posts: 41
    not sure

    i have what looks like bruising around my port but its just my skin is a funny color from one of the r-abvd.

    hope it helps

    jonathan

  • merrywinner
    merrywinner Member Posts: 626
    Hi Chris.

    How has your bloodwork been? Did you let your MD know about the bruising? I'm a little late with this but just saw it now and hope you got an answer and so glad to see you here.  Love, Mary

  • MChantal
    MChantal Member Posts: 107
    Low platelet count

    Hey Chris,

    Did the easy bruising occur while your were undergoing treatment or when your platelets were below 150 million? If so, that is the cause of the easy bruising. Platelets essential purpose are to clotting factors in which, the lack of adequate platelets (thrombocytopenia) allows for excessive bleeding (hemorrhaging). Therefore, when you simply bump something you bruise easily because there is not sufficient clotting factors.

    Best,

    Michelle